Mots-clés : orbit
@article{MZM_2024_116_4_a7,
author = {V. V. Sevost'yanova},
title = {Invariants of permutational unitary equivalence classes of the {Parseval} frames},
journal = {Matemati\v{c}eskie zametki},
pages = {584--598},
year = {2024},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a7/}
}
V. V. Sevost'yanova. Invariants of permutational unitary equivalence classes of the Parseval frames. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 584-598. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a7/
[1] O. Christensen, An Introduction to Frames and Riesz Bases, Appl. Numer. Harmon. Anal., Birkhäuser, Boston, MA, 2002 | MR
[2] S. F. D. Waldron, An Introduction to Finite Tight Frames, Appl. Numer. Harmon. Anal., Birkhäuser, Boston, MA, 2018 | MR
[3] M. Fickus, J. Jasper, E. J. King, D. G. Mixon, “Equiangular tight frames that contain regular simplices”, Linear Algebra Appl., 555 (2018), 98–138 | DOI | MR
[4] S. Ya. Novikov, “Equiangular tight frames with simplices and with full spark in $\mathbb{R}^d$”, Lobachevskii J. Math., 42:1 (2021), 155–166 | DOI | MR
[5] M. N. Istomina, A. B. Pevnyi, “O raspolozhenii tochek na sfere i freime Mersedes–Bents”, Matem. prosv., ser. 3, 11, Izd-vo MTsNMO, M., 2007, 105–112
[6] A. Abdollahi, H. Najafi, “Frame graph”, Linear Multilinear Algebra, 66:6 (2018), 1229–1243 | DOI | MR
[7] V. V. Sevostyanova, “Invarianty na klassakh ekvivalentnosti zhestkikh freimov”, Matem. teoret. komp. nauki, 1:3 (2023), 46–58
[8] S. Ya. Novikov, V. V. Sevostyanova, “Klassy ekvivalentnosti freimov Parsevalya”, Matem. zametki, 112:6 (2022), 850–866 | DOI | MR
[9] Dzh. Kharris, Algebraicheskaya geometriya. Nachalnyi kurs, MTsNMO, M., 2005 | MR
[10] Kh. Kraft, Geometricheskie metody v teorii invariantov, Mir, M., 1987 | MR
[11] E. B. Vinberg, V. L. Popov, “Teoriya invariantov”, Algebraicheskaya geometriya – 4, Itogi nauki i tekhn. Ser. Sovrem. probl. mat. Fundam. napravleniya, 55, VINITI, M., 1989, 137–309 | MR | Zbl
[12] S. Ya. Novikov, V. V. Sevostyanova, “Ravnomernye zhestkie freimy Maltseva”, Izv. RAN. Ser. matem., 86:4 (2022), 162–174 | DOI | MR